# SDR GUUA94132040609A

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 27,408 hours, 32,122 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, DISCOVERED LANDING GEAR CIRCUIT BREAKER POPPED.  REPAIRED CHAFED WIRE D6D22 ON TOP LT NACELLE.
